# SDR SIMA20201002003

- Difficulty date: October 2, 2020
- Submitted: October 4, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,681 hours, 29,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK MESSAGE IN FLIGHT.  BURNING SMELL NOTICED BY CREW AND PAX.   PASSENGERS SEATED IN ATF CABIN ALSO NOTED BURNING SMELL.  FLIGHT DECLARED EMERGENCY.  C/A: DURING INSPECTION FOUND PACK 2 DUCT BLOWN.  RE-INSTALLED BLOWN DUCT, IAW ETN-EM-056.  OPS CHECK/LEAK CHECK GOOD.  PERFORMED ENGINE ODOR EVENT T/S SUPPLEMENT ETN-EM-72-034.  NO BURN/SMELL WAS NOTED.  A/C IS GOOD FOR SERVICE.
